MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® URINARY DRAINAGE BAG; DRAIN BAG

C.R. BARD INC. (COVINGTON) -1018233 BARD® URINARY DRAINAGE BAG; DRAIN BAG
Catalog Number 153504
Medical Device Problem Code Restricted Flow rate (1248)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that it was difficult to drain urine from the round bag.
 
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.It is unknown whether the device had met relevant specifications.The product was used for urological care.It was unknown whether the product had caused the reported failure.The potential root cause for this failure could be generated from supplier side or kink inlet tube/no air vent/design issue.The dhr review could not be performed without a lot number.The instructions for use were found adequate and state the following: indication for use: securement of drainage bag: 1) use the packaged hanger/belt to firmly secure the drainage bag to the patient bed in order to prevent accidental movement or dislocation of the bag and to avoid direct contact with floor.To secure, keep the drainage bag below the level of patient bladder at all time, to keep urine flowing freely.2) care should be taken where the bag should be positioned to avoid damage by bump or projection.Securement of drain tubing: 1) drain tubing must be secured using sheeting clip,keeping the tubing line straight with no kink, to aoid obstructed urine flow into the drainage ba.Kinked or flexed drain tubing will rest ricturine flow.Emptying of urineary drainage: 1) do not let the distal end of the outlet tube touch the urine collection container when emptying the bag, in order not to permit bacterial contaimaination into the drainage bag.Disenggaement od drainage bag: 1) change the drainage bag when the foley catheter is changed.Handling insructions: 1) this is single use product sterilized by ethylene oxide.Do not reuse.2) do not wash for the purpose of reuse.3) should the package is open or damage, or product integrity is compromised by such as damage, do not use the product.4) do not place the drainage bag flat.It may allow bacterial contaimination to enter the system, and may cause leakgae from the air filter.5) this product must be stored in a cool, dry place, away from wet and direct sunlight.6) care should be takento keep the product away from strong shock.7) use the product immidiately when the package is opened and dispose safety after the use for infec-tion control.8) product configuration and appearance are subject to change without prior notice.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD® URINARY DRAINAGE BAG
Common Device Name
DRAIN BAG
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key21605289
Report Number1018233-2025-01695
Device Sequence Number12978782
Product Code KNX
UDI-Device Identifier00801741029530
UDI-Public(01)00801741029530
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number153504
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2025
Initial Report FDA Received Date03/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown